# SDR USAA2011120200011

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 91,296 hours, 32,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Faulty
- Location: L4 Door
- Part time: 51,180 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - DOOR 4L WILL NOT COMPLETELY DISARM.  INSTALLED NEW ESCAPE SLIDE AT DOOR 4L.
